Search Results

You are looking at 1 - 1 of 1 items for :

  • Discrete Mathematics x
Clear All
Open access

Ján Katrenič and Gabriel Semanišin

approximation algorithm for the load-balanced semi-matching problem in weighted bipartite graphs“ , Inform. Process.Lett. 109 (2009) 608-610. doi:10.1016/j.ipl.2009.02.010 [13] D. Luo, X. Zhu, X. Wu, and G. Chen, Maximizing lifetime for the shortest path aggregation tree in wireless sensor networks, in: INFOCOM 2011, K. Gopalan and A.D. Striegel (Ed(s)), (IEEE, 2011) 1566-1574. doi:10.1109/INFCOM.2011.5934947 [14] R. Machado and S. Tekinay, A survey of game-theoretic approaches in wireless sensor networks, Computer Networks 52 (2008) 3047